Affordable Access

deepdyve-link deepdyve-link
Publisher Website

Overdose with levetiracetam: a case report and review of the literature.

Authors
  • Larkin, T M
  • Cohen-Oram, A N
  • Catalano, G
  • Catalano, M C
Type
Published Article
Journal
Journal of Clinical Pharmacy and Therapeutics
Publisher
Wiley (Blackwell Publishing)
Publication Date
Feb 01, 2013
Volume
38
Issue
1
Pages
68–70
Identifiers
DOI: 10.1111/j.1365-2710.2012.01361.x
PMID: 22725831
Source
Medline
License
Unknown

Abstract

The few cases of levetiracetam overdose reported in the literature were associated with relatively mild, if any, symptoms. However, one patient who overdosed on levetiracetam became obtunded and developed significant respiratory distress that required intubation and ventilatory support. Therefore, clinical vigilance is still required in the cases of levetiracetam overdose.

Report this publication

Statistics

Seen <100 times